# SDR QXEA2025022400050

- Difficulty date: February 15, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,048 hours, 13,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17046567407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 AFT CARGO LOWER SKIN FR 75 BETWEEN SRGR 29R AND STGR 29L THERE IS A CORRODED FLOOR SUPPORT. INSTALLED REPLACEMENT FLOOR SUPPORT CENTER FUSELAGE III AFT CARGO FR75 BETWEEN STGR 29R AND STGR29L REF EMB SRM 51-40-08. SEE WIPS AND TASKS FOR WORK PERFORMED
